Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Secretion from injured eye, traumatic glaucoma, sphincter tear, precribed Wysolone, Chymoral, Combigan. Medication ok?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
on 31st Aug'11 I mate an injury on my left eye. Doctor, after after scrutinising my eye has found that I have faced Traumatic Glaucoma / Traumatic my driasis with a sphincter tear in Iris . He therefore has advised to take the following medicines..
1) Tab Wysolone 10mg - 4tab at a time for 7 days
2) chymoral forte - 3times X 15 days
3) Combigan Eye drop - 1 drop twice daily
4) Glucoptic Eye Drop - 1 drop twice daily
5) Topin Eye Drop - 1 drop thrice Daily
6) Predforte Eye Drop - I drop Every two hour
I have been improving and can view things around but my vision is still hazy due to water secretion from the injured eye.
Now my question is ..
1) will the above medicine work a lot to improve my condition?
2) Shall i get my vision back into normal mode
3) Are the above medicine ok for consumption (including wysolone 10 mg)?
Please reply on above.
Posted Wed, 18 Apr 2012 in Vision and Eye Disorders
Answered by Dr. Rakhi Tayal 5 hours later

Thanks for writing to us.

It is unfortunate that you have suffered a trauma to your eye. The treatment given to you is absolutely essential for you to get back maximum of your vision.

The extent of improvement depends on the extent of injury, involvement of cornea or retina, any corneal opacity etc. All these factors can be decided only after detailed examination of the eye.

Yes you must take all the medicines prescribed by your eye specialist including Wysolone as this will reduce inflammation and will help in early recovery.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor